# SDR ASAA2013042994650

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,097 hours, 6,568 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR HAS NO VOLTS OR FREQS.  ACFT GROUNDED.  GROUND POWER WAS PULLED DURING START SEQUENCE, FULL POWERED DOWN ACFT & RESTARTED APU.  VOLTS & FREQS GOOD AND HOLD LOAD.  SYS CKS NORMAL REF 24-21-00, GROUND VERIFICATION SUCCESSFUL.
